# SDR CALA9601530

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 140.038
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MAINTENANCE LIFT TRUCK STRUCK THE FUSELAGE CREATING A HOLE THROUGH SKIN AT STA 140.038, 3 INCHES BELOW LONGERON 20R. THE HOLE WAS APPROXIMATELY .875 L BY .5 W.  THE AREA WAS REPAIRED IAW SRM 53-04 FIGURE 12B PAGE 608A SHEET 15.
